A new family of distance-regular graphs with unbounded diameter

E.R. van Dam, J.H. Koolen

Research output: Contribution to journalArticleScientificpeer-review

221 Downloads (Pure)
Original languageEnglish
Pages (from-to)189-193
Number of pages4
JournalInventiones Mathematicae
Volume162
Issue number1
Publication statusPublished - 2005

Cite this

@article{203387bf49384601993b9f6494e63b18,
title = "A new family of distance-regular graphs with unbounded diameter",
author = "{van Dam}, E.R. and J.H. Koolen",
note = "DP 2004-116 Pagination: 4",
year = "2005",
language = "English",
volume = "162",
pages = "189--193",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

A new family of distance-regular graphs with unbounded diameter. / van Dam, E.R.; Koolen, J.H.

In: Inventiones Mathematicae, Vol. 162, No. 1, 2005, p. 189-193.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A new family of distance-regular graphs with unbounded diameter

AU - van Dam, E.R.

AU - Koolen, J.H.

N1 - DP 2004-116 Pagination: 4

PY - 2005

Y1 - 2005

M3 - Article

VL - 162

SP - 189

EP - 193

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -